≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Side effect to TB medicine imbalance

Hi experts,

Any suggestions on reducing the side effects of TB medicines (DOTS) 9 month program currently in 2nd month

74 year age male, had brain stroke in aug 2016 earlier but recovered, now on blood thinners and TB medicine it re-occurred after 20 years treated fully.
Having side effect of imbalance after taking TB medicine. Very thin 46kg 5.6 hieght.
Never fully recovred from stroke hosptalization had klebisiella infection during stay , then cough and then diagnosed with TB (tried carbo Veg did not work)

Looking for low potency remedies which can reduce the side effects of TB medicine specially on the vestibular impalance side..
he is vegitarian and has very less lean fat in body on suppliments for protien and micro nutrients along with normal diet.

but internally weak and now imbalance while rising and walking after sitting or sometime while sitting also.

We know these arw the side effects of TB medicine but cant stop medicine , checking with ENT for ear fluid for balance but if there is a issue still looking for homeopathic remedy instead of allopathic for this issue .

Also if there are any homeopathic remedies to remove the side effects of TB antibiotics ...Nux Vomica does not really work with antibiotic side effects.
[message edited by Homeopathy1980 on Fri, 24 Mar 2017 02:45:37 UTC]
 
  Homeopathy1980 on 2017-03-24
This is just a forum. Assume posts are not from medical professionals.
 
kadwa 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.